# SDR AWXA200500570

- Difficulty date: May 17, 2005
- Submitted: May 19, 2005
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 064
- Aircraft time: 49,422 hours, 22,229 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: ABS0374A24
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING ROUTINE MX ROW 17 ABC EMERGENCY EXIT ESCAPE PATH LIGHTING WAS INOPERATIVE.  TERMINALS CONNECTING WIRES TO SEAT ASSEMBLY INOPERATIVE.  MAINTENANCE RETERMINATED TERMINALS AT ROW 17 A,B,C IAW AMM 20-48-14.  OPERATIONAL CHECK WAS GOOD.
